# SDR MWEA97066

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 622-659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT KEEL OTBD END OF FORMER CRACKED AT FS 622 AND FS 659.  MAINT FAB A REPAIR AND INSTALLED IAW 53-03 FIG 12.
